# SDR UPS07M49667

- Difficulty date: April 21, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVERSION - ALL FUEL QUANTITIES INDICATORS ROLLED BACK.  DEFERRED NR 2 FUEL QUANTITY M348824.  [SUP 05-07-07]  REPLACED MULTI JUNCTION PROBE PER MM 28-41-40-4. ALSO REPLACED SEM PER MM 28-41-92-4. ACCOMPLISHED FUEL SYSTEM TEST AS REQUIRED, NO FAULTS FOUND. QTY WORKS NORMAL AT THIS TIME. THIS CLEARS M348824.
